# SDR SWIA95554

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Engine: Pwa PW118A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080013
- Condition: Failed
- Location: Left
- Part time: 4,387 hours
- Stage of operation: DE
- Nature of condition: J, H
- Precautionary procedure: O

## Discrepancy

LOST THE LEFT GENERATOR ON DESCENT.  GENERATOR WILL NOT RESET.  REPLACED THE LEFT STARTER/GENERATOR.  OPERATIONALLY CHECKS GOOD.
